Patient :I have had a reoccurring problem for the last 7 months about, I really need help! When i went to the ER they said based off my symptoms they thought i had PID and clamidia and an ovarian cyst . i took medicine for the PID and clamidia four times. twice for a week and then twice for two weeks. i thought that the problem was completely gone this time until about four days after i finished the meds. then the symptoms just came right back again. i dont understand how i can get rid of something and it just comes back after a few days. I dont have the same partner that gave me this problem and the one person i did have sex with after i finished my meds wore a condom.
Symptoms: Feelings of pressure in my lower abdomen that can last anywhere from 10 seconds to a minute. Thick mucus discharge that is either green, yellow or brown tinted and sometimes has a little blood in it. I've been in the ER with vertigo about a month and a half ago while i had this problem happening. I feel tired and sometimes slightly weak now and then. i have had diarrhea and when my stool is thicker there is mucus in it.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.